# SDR REXA2017061500732

- Difficulty date: June 15, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 21,930 hours, 14,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER TCAS ANTENNA INTERNAL CHANNEL IS CORRODED.  REMOVED & REPLACED THE ANTENNA INTERNAL CHANNEL IAW SRM 51-42-06.
